# SDR MASA2015122712664

- Difficulty date: December 27, 2015
- Submitted: December 28, 2015
- Operation: Air carrier
- Aircraft: N247LR
- Make and model: Cndair CL6002D24
- Aircraft serial: 15273
- Aircraft time: 8,647 hours, 6,814 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Fwd Cabin
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FWD F/A FLASHLIGHT INDICATOR INOPERATIVE.
